# SDR DXTA2009021803515

- Difficulty date: February 18, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5060799
- Aircraft time: 100 hours, 78 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 142021
- Part serial: 334A
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 78 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED ANTISKID CONTROL UNIT ASSY.  OP CHECKS SATISFACTORY. ALL WORK DONE IAW MM 32-41-08.
